# SDR SCNA00324

- Difficulty date: April 19, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65198617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN CHORD ANGLE NEXT TO FS 310 STRINGER 27L BELOW WALKWAY.  REMOVED CORROSION IAW B727 SRM 53-10-01.  REMOVED T-CHORD IAW B727 SRM 51-30-02.  TRANSFERRED HOLES TO NEW CHORD IAW B727 SRM 51-10-01.  INSTALLED IAW B727 SRM 51-30-02.
